# SDR LR7A2021011402753

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 1234567890
- Condition: Damaged
- Location: Center Wing
- Part time: 39,575 hours, 24,551 cycles
- Component: Center Wing, Lkheed
- Component part number: 39403711
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK WHILE PERFORMING SB 382-57-85 APPENDIX A INSPECTION, FOUND THE CENTER WING WITH TOOLING DAMAGE TO LT STRINGER NR 24 AFT FOOT, FS 593, LBL 59, TOP SIDE OF STRINGER AFT FOOT.  REPAIRED IAW LAC MEA 382-57-20-098 NR 1000318383.
